MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER
Model Number C12008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pressure wire certus was returned for analysis.The male connector had been kinked, fractured and separated, with subsequent fracture of the microcables; the corewire remained intact and had been exposed.The guidewire corewire had been fractured and detached at the transitional area between the hydrophilic coated distal tube and the coated proximal tube (shaft).The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the hydrophilic coated distal tube/shaft fracture remains unknown.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a fracture of the device.

Brand Name
PRESSURE WIRE CERTUS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
MDR Report Key11832675
Report Number3008452825-2021-00285
Device Sequence Number13664412
Product Code DQX
UDI-Device Identifier05414734055758
UDI-Public05414734055758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberC12008
Device Catalogue NumberC12008
Device Lot Number7283420
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1